Skip to main content

Ben Yaacov I. , Melleray J. , and Tsankov T. , Metrizable universal minimal flows of Polish groups have a comeagre orbit.Geometric and Functional Analysis, vol. 27 (2017), no. 1, pp. 67–77. Melleray J. , Nguyen Van Thé L. , and Tsankov T. , Polish groups with metrizable universal minimal flows. International Mathematics Research Notices, vol. 2016, no. 5, pp. 1285–1307.

  • Martino Lupini (a1)
Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Bulletin of Symbolic Logic
  • ISSN: 1079-8986
  • EISSN: 1943-5894
  • URL: /core/journals/bulletin-of-symbolic-logic
Please enter your name
Please enter a valid email address
Who would you like to send this to? *


Full text views

Total number of HTML views: 0
Total number of PDF views: 22 *
Loading metrics...

Abstract views

Total abstract views: 65 *
Loading metrics...

* Views captured on Cambridge Core between 21st June 2017 - 24th March 2018. This data will be updated every 24 hours.